MathSciNet Relay Station
MathSciNet bibliographic data
MR1058499 (91e:11126) 11R29 (11M26 11R11)
Louboutin, Stéphane Minorations (sous l'hypothèse de Riemann généralisée) des nombres de classes des corps quadratiques imaginaires. Application. (French) [Explicit lower bounds for the class numbers of imaginary quadratic fields (under the generalized Riemann hypothesis). Application] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 12, 795–800.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement